American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Frederick J. Almgren Jr. and Elliott H. Lieb. Symmetric decreasing rearrangement can be discontinuous. Bull. Amer. Math. Soc. 20 (1989) 177-180. MR 968686.
Abstract, references, and article information   
View Article: PDF

[2] Robert S. Strichartz. Besicovitch meets Wiener—Fourier expansions and fractal measures. Bull. Amer. Math. Soc. 20 (1989) 55-59. MR 948764.
Abstract, references, and article information   
View Article: PDF

[3] Brian White. Homotopy classes in Sobolev spaces and energy minimizing maps. Bull. Amer. Math. Soc. 13 (1985) 166-168. MR 799804.
Abstract, references, and article information   
View Article: PDF

[4] Martin Schechter. Imbedding estimates involving new norms and applications. Bull. Amer. Math. Soc. 11 (1984) 163-166. MR 741731.
Abstract, references, and article information   
View Article: PDF

[5] Mario Milman. Tensor products of function spaces. Bull. Amer. Math. Soc. 82 (1976) 626-628. MR 0482129.
Abstract, references, and article information   
View Article: PDF

[6] Moshe Marcus and Victor J. Mizel. Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications. Bull. Amer. Math. Soc. 82 (1976) 115-117. MR 0402485.
Abstract, references, and article information   
View Article: PDF

[7] Mario Milman. Integral transforms of weak type between rearrangement invariant spaces. Bull. Amer. Math. Soc. 81 (1975) 761-762. MR 0385539.
Abstract, references, and article information   
View Article: PDF

[8] Reese T. Prosser. A double scale of weighted $L^2$ spaces. Bull. Amer. Math. Soc. 81 (1975) Part 1:615-618. MR 0361758.
Abstract, references, and article information   
View Article: PDF

[9] Murray Cantor. Groups of diffeomorphisms of $R^n$ and the flow of a perfect fluid. Bull. Amer. Math. Soc. 81 (1975) 205-208. MR 0356127.
Abstract, references, and article information   
View Article: PDF

[10] Junior Stein. Hilbert space and variational methods for singular selfadjoint systems of differential equations. Bull. Amer. Math. Soc. 80 (1974) 744-747. MR 0417486.
Abstract, references, and article information   
View Article: PDF

[11] L. Cesari and P. Kaiser. Closed operators and existence theorems in multidimensional problems of the calculus of variations. Bull. Amer. Math. Soc. 80 (1974) 473-478. MR 0338872.
Abstract, references, and article information   
View Article: PDF

[12] Robert Sharpley. Interpolation of operators for $\Lambda$ spaces. Bull. Amer. Math. Soc. 80 (1974) 259-261. MR 0344882.
Abstract, references, and article information   
View Article: PDF

[13] Colin Bennett. Estimates for weak-type operators. Bull. Amer. Math. Soc. 79 (1973) 933-935. MR 0320730.
Abstract, references, and article information   
View Article: PDF

[14] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information   
View Article: PDF

[15] Samuel Karlin. Some variational problems on certain Sobolev spaces and perfect splines. Bull. Amer. Math. Soc. 79 (1973) 124-128. MR 0308769.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1